# SDR DALA2016100607103

- Difficulty date: October 5, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 47,070 hours, 32,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE PILOT FOUND HE COULD NOT CONTROL THE EMERGENCY LIGHTS IN THE CABIN AT THE L1 DOOR, IT WOULD REACT WHEN CONTROLLING CABIN LIGHTING.  MAINTENANCE REPLACED THE POWER SUPPLY FOR THE NOTED LIGHTED AREAS AND THE OPERATIONAL CHECK WAS GOOD.
